alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : KASHURI, ARTION [Author]
References found : 8 [refine]
Displaying: 1 .. 8   in format [ISO 690]

page 1 of 1


   1 / 8
select
to print
 Kashuri, Artion and Liko, Rozana New inequalities for strongly exponentially generalized functions with applications. Proyecciones (Antofagasta), Feb 2022, vol.41, no.1, p.275-300. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 8
select
to print
 Kashuri, Artion, Raees, Muhammad and Anwar, Matloob Some integral inequalities for approximately h-convex functions and their applications. Proyecciones (Antofagasta), Apr 2021, vol.40, no.2, p.481-504. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 8
select
to print
 Kashuri, Artion. Sharp inequality of three point Gauss-Legendre quadrature rule. Proyecciones (Antofagasta), June 2020, vol.39, no.3, p.639-649. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 8
select
to print
 Kashuri, Artion and Liko, Rozana Hermite-Hadamard type fractional integral inequalities for products of two MT (r;g,m,φ)- preinvex functions. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.219-242. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 8
select
to print
 Kashuri, Artion and Liko, Rozana Some new Ostrowski type fractional integral inequalities for generalized relative semi-(r; m, h)-preinvex mappings via Caputo k -fractional derivatives. Proyecciones (Antofagasta), June 2019, vol.38, no.2, p.363-394. ISSN 0716-0917
    · abstract in english    · text in english


   6 / 8
select
to print
 Kashuri, Artion and Liko, Rozana Some new Ostrowski type fractional integral inequalities for generalized (s,m, φ)-preinvex functions via Caputo k -fractional derivatives. Proyecciones (Antofagasta), Mar 2018, vol.37, no.1, p.133-151. ISSN 0716-0917
    · abstract in english    · text in english


   7 / 8
select
to print
 Kashuri, Artion and Liko, Rozana Hermite-Hadamard type fractional integral inequalities for generalized beta ( r , g )-preinvex functions. Proyecciones (Antofagasta), Dec 2017, vol.36, no.4, p.711-726. ISSN 0716-0917
    · abstract in english    · text in english


   8 / 8
select
to print
 Kashuri, Artion and Liko, Rozana Generalizations of Hermite-Hadamard and Ostrowski type inequalities for MTm-preinvex functions. Proyecciones (Antofagasta), Mar 2017, vol.36, no.1, p.45-80. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information